# SDR UIEA2013111900564

- Difficulty date: November 17, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 126,772 hours, 19,968 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENG 2 FUEL FILTER EICAS MESSAGE APPEARED AND DURING LT TURN INTO PARKING THERE WAS NO REPSONSE FROM ENGINE 4 WHEN POWER DEMANDED.  FOUND FUEL CONTAMINATED IN ALL FUEL TANKS. CLEANING OF FUEL TANKS CURRENTLY IN PROGRESS.  ALL ENGINE FUEL FILTERS AND APU FUEL FILTER REPLACED.
